Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Confused about Fiber
Mar 14, 2008

I have been HIV positive for 13 months and have been on Atripla for 6 and a half months. The only side effect of my medication that really bothers me is the loose stool. In my experience, limiting fiber intake in my food seems to help but I am reading many articles on this site that suggests the opposite. I primarily eat Chinese food (rice, meat, veg). Are there good fibers and bad fibers? Cruciferous vegetables and some fruits seem to make the loose bowel worse.

Response from Dr. Henry

I haven't noted any clear link to any particular diet to loose stools sometimes linked to Atripla (sometimes due to the tenofovir). If any reader has any reference on the subject please post. KH



Previous
lypodystrophy
Next
Taking supplements with HIV meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement